# SDR ASOA2015021112202

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 15,354 hours, 10,073 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHTS ARE INOPERATIVE.  FOUND CONNECTOR TO BE DISCONNECTED.  RECONNECTED IAW WM25-28-01. OPS TESTED GOOD IAW 33-51-000-710-801.
